# SDR FDEA201406091363

- Difficulty date: June 9, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 63,274 hours, 16,753 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE BEADED DOUBLER XOS 637 FOUND CRACKED.  REPAIRED IAW SRM 57-40-02, FIGURE 203, REPAIR 15, REVISION 55.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 122.
